# SDR MWEA99759

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5911401195
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD CRACK AT STATION 200 BETWEEN LONGERON 20 AND 21 COMING OUT OF THE AIRSTAIR COMPARTMENT OPENING LOWER AFT CORNER.  MTC FABRICATED AND INSTALLED DOUBLER.
